Doctor Huanhuan Li

Doctor Huanhuan Li

Post-Doctoral Research Fellow,
Mathematics

Biography

Huanhuan Li obtained her Ph. D in Pure Mathematics in University of Science and Technology of China under supervising of Xiao-Wu Chen. She is interested in Leavitt path algebra, K-theory of non-commutative algebras and homotopy category. She is a postdoc of Roozbeh Hazrat in the Centre for Rasearch in Mathematics in Western Sydney Univerisity.

Google Scholar

This information has been contributed by Doctor Li.

Qualifications

  • Phd University of Science & Technology of China

Awards

  • Excellent Ph. D thesis Support Program in USTC 2015-01-01
  • First prize of postgraduate scholarship 2010-03-09
  • Excellent graduation thesis 2009-06-20

Interests

  • Homotopy category of acyclic complexes
  • K-theory and non-commutative algebra
  • Leavitt path algebra

Organisational Unit (School / Division)

  • Mathematics

Contact

Email: H.Li@westernsydney.edu.au
Phone:
Mobile:
Location:
Website:

PLEASE NOTE: obtaining information from this Directory must be for the legitimate purposes of doing business with and within Western Sydney University, and must not be used for unsolicited bulk e-mailing (spamming) or similar purposes.

Teaching

Previous Teaching Areas

  • 200193 Abstract Algebra, 2017
  • 200193 Abstract Algebra, 2018

Publications

Journal Articles

  • Li, H. (2018), 'The injective Leavitt complex', Algebras and Representation Theory, vol 21, no 4 , pp 833 - 858.
  • Hazrat, R. and Li, H. (2018), 'Graded Steinberg algebras and partial actions', Journal of Pure and Applied Algebra, vol 222, no 12 , pp 3946 - 3967.
  • Ara, P., Hazrat, R., Li, H. and Sims, A. (2018), 'Graded Steinberg algebras and their representations', Algebra and Number Theory, vol 12, no 1 , pp 131 - 172.
  • Li, H. (2018), 'The projective Leavitt complex', Proceedings of the Edinburgh Mathematical Society, vol 61, no 4 , pp 1155 - 1177.
  • Li, H. (2017), 'Two acyclicizations of a complex and an explicit recollement', Acta Mathematica Sinica, English Series, vol 33, no 10 , pp 1305 - 1320.
  • Li, H. and Xu, Y. (2017), 'Koszulity and Koszul modules of dual extension algebras', Frontiers of Mathematics in China, vol 12, no 3 , pp 583 - 596.
  • Chen, Y., Xu, Y., Li, H. and Fu, W. (2016), 'Belitskii's canonical forms of upper triangular nilpotent matrices under upper triangular similarity', Linear Algebra and its Applications, vol 506 , pp 139 - 153.
  • Li, H., Xu, Y. and Chen, Y. (2015), 'Hochschild cohomology rings of Temperley-Lieb algebras', Chinese Annals of Mathematics. Series B, vol 36B, no 4 , pp 613 - 624.

Media

Title: Huanhuan Li
Description: Huanhuan Li

Western Sydney University

Locked Bag 1797
Penrith NSW 2751

Tel: +61 2 9852 5222

ABN 53 014 069 881
CRICOS Provider No: 00917k

Visit our mobile site